# SDR YENA2023110201340

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 40,079 hours, 13,417 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 12020H4717
- Condition: Cracked
- Location: 3dg2
- Part time: 40,080 hours, 13,418 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT#1592, FLL-NAS. (AIRCRAFT DECLARED AN EMERGENCY) ' FO SIDE WINDSCREEN CRACKED 15000/ 315 KTS. NO BIRDSTRIKE OR FOD NOTED BY CREW; REF LP 3524325, ITEM 1 (INSTALLED F/O'S WINDOW IAW 56-11-11.) FOR REMOVAL AND REPLACEMENT OF F/O'S WINDSHIELD. THIS CLEARS MDDR 521831. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED.'
